ORTENZI GIOVANNI

Room: 
U05, Piano: P02, Stanza: 2102
Via Roberto Cozzi 55 - 20125 MILANO
Role: 
Associate professor
Academic disciplines: 
MATHEMATICAL PHYSICS (MAT/07)
Telephone: 
0264485725

Publications

  • Camassa, R., Falqui, G., Ortenzi, G., & Pedroni, M. (2019). On the Geometry of Extended Self-Similar Solutions of the Airy Shallow Water Equations. SYMMETRY, INTEGRABILITY AND GEOMETRY: METHODS AND APPLICATIONS, 15. Detail
  • Camassa, R., Falqui, G., Ortenzi, G., Pedroni, M., & Pitton, G. (2019). Singularity formation as a wetting mechanism in a dispersionless water wave model. NONLINEARITY, 32(10), 4079-4116. Detail
  • Camassa, R., Falqui, G., Ortenzi, G., Pedroni, M., & Thomson, C. (2019). Hydrodynamic Models and Confinement Effects by Horizontal Boundaries. JOURNAL OF NONLINEAR SCIENCE, 29(4), 1445-1498. Detail
  • Demontis, F., Ortenzi, G., Sommacal, M., & van der Mee, C. (2019). The continuous classical Heisenberg ferromagnet equation with in-plane asymptotic conditions. II. IST and closed-form soliton solutions. RICERCHE DI MATEMATICA, 68(1), 163-178. Detail
  • Demontis, F., Ortenzi, G., Sommacal, M., & van der Mee, C. (2019). The continuous classical Heisenberg ferromagnet equation with in-plane asymptotic conditions. I. Direct and inverse scattering theory. RICERCHE DI MATEMATICA, 68(1), 145-161. Detail